Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

weight loss

i have lost over 50 lbs in 11 months and being treated for my depression
could it be something else
2 Responses
370181 tn?1428180348
I'm not sure what you're asking us. Has the weight loss left you at an unhealthy weight for your height and build? If so, you need to see your doctor immediately.

If you are happy about the weight loss and find it beneficial to your health, consider that a very nice side effect.

Some ADs DO affect our weight, but usually not to extremes. You are not losing weight at a dangerous rate. 4.5lbs a month is a safe and healthy rate.

My concern would be that you only weighed 105lbs before the weight loss.  

I think I would still let my doctor know if you were not intentionally trying to lose weight. It's safer to alert your doctor to any changes while on a psychotropic med.
Peace
Greenlydia

Avatar universal
Usually people gain weight when setting treated for depression. But everyone's different maybe it's a side effect from a medication your taking.
Are you eating less? If yes then is it because you dot feel the need to eat, that your stomach hurts, or that you just can or won't eat?
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?